Paracetamol Tablet Uses In English, Benefits, Side Effects

Share With Others

Paracetamol Tablet Uses in English, paracetamol 500mg uses, paracetamol 650 uses, what are the side effects of paracetamol 500mg, paracetamol side effects, paracetamol dose, paracetamol 500mg dosage, paracetamol for headache. Uses of Paracetamol Tablet, uses of ibuprofen and paracetamol tablet, uses of paracetamol 650 tablet, uses of paracetamol tablets ip 500mg.

Paracetamol belongs to a group of medicines called analgesics or painkillers (painkillers). is referred to as. It is used to relieve mild to moderate pain. It is also useful for reducing a raised temperature (fever), such as during a cold or after a childhood vaccination.

  • Paracetamol is a common pain reliever and is available for purchase in the form of tablets/capsules and liquid medicine from many retail outlets.
  • Many brands of ‘over-the-counter’ pain relievers include paracetamol, as do many cold and flu remedies.
  • It is important that you check the label of any medicine to make sure you are not taking more than one medicine containing paracetamol.
Paracetamol Tablet Uses (AGE WISE)QUANTITY (GMS)TIME DURATION
Older Than 6 months23 MGPer Day
3-5 Month Child60 MgPer 6 Hour
4-5 Year Child180 MgPer 6 Hour
2-3 Year Child120 MgPer 6 Hour
6-7 Year Child250 MgPer 8 Hour
10-15 Year Child480 MgPer 6/8 Hour
16 Year Old Child500 MgPer 8 Hour
18+ Age500 MgTwist per day

Before Taking Paracetamol

Most people can take paracetamol without any problems, but talk to a doctor or pharmacist before taking it to make sure it is the right treatment for you:

  • If you are pregnant or breastfeeding. This is because when you are expecting or breastfeeding a baby, you must take the medicines as recommended by the doctor.
  • If you have a serious liver problem, or if you regularly drink excessive amounts of alcohol.
  • If you take medicines recommended by a doctor
  • If you have ever been allergic to a medicine.
  • how to take paracetamol
  • Before taking paracetamol, read the manufacturer’s printed information leaflet inside your pack. The manufacturer’s information leaflet will provide you with more information about paracetamol and a full list of side-effects which you may experience from taking this medicine.
  • Take only as much paracetamol as you have been told by your doctor or pharmacist, or as directed on the label of the container.

The recommended paracetamol doses are as follows:

  • For adults and children 16 years of age and older: 500 mg-1 g every 4-6 hours, up to a maximum of 4 grams daily.
  • For children 12-15 years of age: Up to four doses of 480-750 mg every 4-6 hours daily.
  • For children 10-11 years of age: Up to four doses of 480-500 mg every 4-6 hours daily.
  • For children 8-9 years of age: Up to four doses of 360-375 mg every 4-6 hours daily.
  • For children 6-7 years of age: Up to four doses of 240-250 mg every 4-6 hours daily.
  • For children 4-5 years of age: Up to four doses of 240 mg every 4-6 hours daily.
  • For children 2-3 years of age: Up to four doses of 180 mg every 4-6 hours daily.
  • For children 6 months to 1 year of age: Up to four doses of 120 mg every 4-6 hours daily.
  • For children 3-5 months old: Up to four doses of 60 mg every 4-6 hours daily.
  • For children older than 2 months after vaccination: 60 mg, may be repeated once after 4-6 hours if necessary.
  • If necessary you can take a dose of paracetamol every 4-6 hours, which should not exceed a maximum of four times in a day. Keep a gap of at least four hours between doses and do not take more than four doses of paracetamol in a 24-hour period.

You can take paracetamol before or after meals

If you are giving paracetamol to your child, always check the label to make sure you are giving the medicine in the appropriate amount for your child’s age.

Never take more than the amount recommended on the label. Taking paracetamol in excessive amounts can damage your liver. If you suspect that you or someone else may have taken an overdose of paracetamol, visit the accident and emergency department of your local hospital at once, even if you are feeling better. Take the container with you so that the doctor can understand what you have taken.

If you forget to take a dose, don’t worry. If you need it, you can take the medicine as soon as you remember, but do not take two doses together to make up for the missed dose.

Getting the most out of your treatment

  • If taking paracetamol does not relieve your pain, consult your pharmacist or doctor for further advice
  • It is important that you do not take more than one medicine containing paracetamol at the same time. Paracetamol is used as an ingredient in many over-the-counter medicines, including many cold and flu remedies. Analgesics may also contain paracetamol that your doctor has already recommended. Before taking any other medicine, check the label to see if it contains paracetamol.

Share With Others